# SDR F3LA2009122200262

- Difficulty date: December 15, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 16,966 hours, 8,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220290
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP NOTED UPON REMOVAL OF THE AFT GALLEY FLOOR CORROSION WAS FOUND AT FLOOR SUPPORT Y1292 FROM FRAME 66 TO FRAME 69. MX REPLACED FLOOR SUPPORT Y1292 AT FRAME 66 TO FRAME 69 LT SIDE IAW SRM 51-42-11 AND SRM 51-44-11.
